# SDR UPS06248744

- Difficulty date: November 18, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB / EMERGENCY - NOTED PERSSURE BUMP/SWOOSH AT LIFTOFF.  MAIN CARGO DOOR WARNING CAME ON AT LIFT OFF.  VISUAL BACK TO LAND.  LIGHT STAYED ON TILL CYCLED IN CHOCKS.  REMOVED AND REPLACED MAIN CARGO DOOR ARM SWITCH.  PERFORMED SYS OPS, CK'D NORMAL IAW MM 52-32-23-0.  OK TURN PRESSURE DOORS.  OPERATION & CK OK.
